# SDR 02FDEA00930

- Difficulty date: December 6, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 500 UPPER FLANGE IS BENT RBL 33 WL 160.  REMOVED DAMAGE AND REPAIRED IAW SRM.
